# SDR IXXA9800014

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, A CRACK WAS FOUND ON THE RIGHT WING UPPER LEADING EDGE EXTERNAL PLATING TWELVE INCHES OUTBOARD OF NUMBER THREE PYLON.  REPAIR ACCOMPLISHED BY STOP DRILLING CRACK, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R19 AND ENGINEERING ORDER 57-DC8-510.
